# SDR CA000329020

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,173 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5321012175
- Condition: Leaking
- Location: Mlg
- Part time: 3,489 hours, 3,850 cycles
- Component: Main Landing Gea
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW NOTICED THE AIR/GROUND ANNUNCIATOR ON AND COULD NOT RETRACT THE LANDING GEAR.  THE AIRCRAFT RETURNED FOR LANDING AND MAINTENANCE FOUND THE SHOCK STRUT WOULD NOT FULLY EXTEND THUS NOT ACTUATING THE AIR GROUND (WOW) SWITCH.
